# SDR GAJA2016F00164

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N8514C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670147
- Aircraft time: 9,378 hours
- Engine: Cont LTSIO360EB
- Engine time: 328 hours
- Propeller: Hartzl BHCC2YF2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: SFA2323
- Part serial: 7552
- Condition: Leaking
- Location: Nlg
- Part time: 9,378 hours, 36 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNSAFE LIGHT ILLUMINATED IN FLIGHT.  PERFORMED EMERGENCY LANDING GEAR EXTENSION PROCEDURES LANDING GEAR WENT DOWN AND LOCKED.  LANDED SAFE AND OBSERVED HYDRAULIC FLUID BEHIND NOSE WHEEL.  JACKED ACFT AND PERFORMED LANDING GEAR SWING INSP.  NLG ACTUATOR SEAL LEAKING EXCESSIVE.  REPLACED NLG ACTUATOR WITH NEW PERFORMED LANDING GEAR SWING SYSTEM OPERATED AS REQUIRED ACFT RETURNED TO SERVICE.
